helplinedonate
  • Announcements

    • ForumAdmin

      Frequently Asked Questions - Step by step guides

      Do you need assistance registering, logging in, posting, etc? Please visit the all new Frequently Asked Question Forum for step-by-step guides. Click the link below to access these helpful guides. Frequently Asked Questions
    • ForumAdmin

      Recursos Nuevos en Español

      http://www.parkinson.org/ayuda   http://www.parkinson.org/espanol    
    • ForumAdmin

      Línea de Ayuda 1-800-473-4636

      Línea de Ayuda 1-800-473-4636   ¿Qué es la línea de ayuda 1-800-4PD-INFO (473-4636) de la Fundación Nacional de Parkinson? Es un número de teléfono gratuito que ayuda a las personas con la enfermedad de Parkinson, sus familiares, amigos y profesionales de salud, a solucionar diferentes inquietudes.   La línea de ayuda ofrece: Información actualizada Apoyo emocional Referidos a profesionales de salud Recursos comunitarios Amplia variedad de publicaciones gratis    
Sign in to follow this  
Followers 0
AB259

Namzaric and Daytime Sleepiness no Energy

4 posts in this topic

Hi Dr. Okun,

My 82 year old Mom has Parkinson dementia for the past three years. I am hoping you can assist me. About three weeks ago my Mom's neuro put her on Namzaric,  ( She is still on the last week of the 28 day starter back ). Because this is a combination of Namenda and Aricept, I am giving this to my Mom in the morning. I am aware this should be given before bedtime but when my Mom was on 10 mg Aricept alone for 2 years she had horrific nightmares so I started giving it to the AM about a year ago. The following is her medication schedule:

5 AM Carp/Lev

7:30 Namzaric

10:00 AM Carp/Levodopa

2:00 PM Carp/Levodopa

5:00 PM Carp/Levodopa

7:00 PM amlodipin

My Mom is always extremely tired now, (the neuro has stated unless your left hand shaking bothers her, she can go to 3 carp/Lev a day. ) Her lack of energy is to the point where she could walk the mall in the morning with her nurses aide three weeks ago, and today she lacks any sort of energy for walking, Do you think the timing of her meds need to be adjusted ? I know Aricept is in Namzaric but do you think I can retry before bedtime again ? or do you think it will be the same result ?

My Mom has always gone to bed early,( 7:30 PM)  as she is an early riser. Any help will be greatly appreciated !!

 

Share this post


Link to post
Share on other sites

You should definitely work with neuro doc and changing timing may work, but in some cases we stop the medicine when this happens.

Share this post


Link to post
Share on other sites

Do you think reducing it to the 14 mg /10 mg may help ? Or do you think taking namzaric at that dosage is not helpful ?

Share this post


Link to post
Share on other sites

Usually we would reduce it and then potentially stop it.  If you can spend a week or so at each dose you might get a feel for whether it is fatiguing.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0